# SDR FDEA201605031663

- Difficulty date: May 3, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 96,691 hours, 33,212 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AT FIXED LE ABOVE NR 1 PYLON INBD OF SLAT, NR 3 THERE IS A CRACK.  FABRICATED FILLER & DOUBLER IAW EA 8-5710-T0325356.
